# SDR CA120801009

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN THE CLIMB THE CAPTAIN WAS NOT ABLE TO ADJUST HIS BAROMETRIC SETTING FOR HIS ALTIMETER. THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  MAINTENANCE REPLACED THE LT AIR DATA COMPUTER AND RETURNED THE ACFT TO SERVICE.  PN 822-0372-445, SN 1L59R. PART TSR 6727, CSR 5132. A/C TSN 19921, CSN 15202.
